# SDR A6WA2019112247028

- Difficulty date: November 21, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 37,562 hours, 36,184 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300233
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUPPLIMENTAL INFORMATION, WHILE ENROUTE THE CREW REPORTED RECEIVING A NOSE WHEEL STEERING FAULT. THEY ARE CONTINUING TO IAD AND THE TOWER HAS DECLARED AN EMERGENCY FOR THE FLIGHT. DURING CRUISE RCVED STEERING INOP CAUTION MSG C/W. QRH MSG DID NOT CLEAR W/SWITCH CYCLE. NO ADDITIONAL ASSOCIATED MSG'S NO HYD SYS NR 3 FAULT. AIRCRAFT REMOVED FROM SERVICE. REPLACED NOSE LANDING GEAR HARNESS PN 17300-233 IAW AMM 32-61-25 REF 316728/3 FOR RVDT REPLACEMENT.
